# SDR QXEA200400738

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 13,992 hours, 20,088 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Condition: Failed
- Location: Rudder
- Part time: 13,992 hours, 20,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2059 - FLIGHT RETURNED TO FIELD.  DURING THE CLIMB THE CREW RECEIVED A FULL RUD PRESSURE CAUTION LIGHT.  MAINTENANCE FOUND THE NEW SWITCH 7G773 FAILED.  THE BAD SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
